# SDR IPXA2023032192086

- Difficulty date: February 24, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL3 DOOR UPPER HORIZONTAL BEAM IS CRACKED.REPLACED CRACKED UPPER HORIZONTAL BEAM ON L3 DOOR IAW SRM 51-31-01. (MINOR)
